# SDR UALA2009031000684

- Difficulty date: March 1, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 37,739 hours, 14,462 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 IDG LOW OIL PRESSURE.  RTFL (TWICE).  REPLACED NR 1 ENG IDG.  ACCOMPLISHED POWER ASSURANCE CHECK, OPS NORMAL.
